# SDR DALA2020081072746

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 63,990 hours, 23,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OVHD EMERGENCY LIGHT ABOVE ROW 21 INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK UNDER ROW 23L PER B737 AMM 33-51. OPS CHECK GOOD.
